MathSciNet Relay Station
MathSciNet bibliographic data
MR1931616 (2003k:33003) 33C05 (30C15 33C15)
Boggs, Kathryn; Duren, Peter Zeros of hypergeometric functions. Comput. Methods Funct. Theory 1 (2001), no. 1, 275–287.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement